Journal article icon

Journal article

Hyperbolic development and inversion of signature

Abstract:
We develop a simple procedure that allows one to explicitly reconstruct any piecewise linear path from its signature. The construction is based on the development of the path onto the hyperbolic space.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jfa.2016.12.024

Authors


More by this author
Department:
Oxford, St Annes College
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Functional Analysis Journal website
Volume:
272
Issue:
7
Pages:
2933-2955
Publication date:
2016-12-28
Acceptance date:
2016-12-23
DOI:
ISSN:
0022-1236
Pubs id:
pubs:668443
URN:
uri:f6b66a80-51fa-4b16-8f2b-4d8e2b5e51b0
UUID:
uuid:f6b66a80-51fa-4b16-8f2b-4d8e2b5e51b0
Local pid:
pubs:668443
Paper number:
7

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP